# SDR DALA2016041102764

- Difficulty date: April 10, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM NR 1 AFT EDGE AT PASSENGER ENTRANCE DOOR L1. BEAM WAS REPAIRED IAW SRM 52-05-D, FIG 97, SHEET 3, 51-30-2, 51-30-5, 51-10-3 PAR 14/21 AND 51-10-2.
